# SDR SIMA991621

- Difficulty date: June 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N339SB
- Make and model: Saab 340B
- Aircraft serial: 340B339
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 50125893
- Condition: Leaking
- Location: Rt Mlg
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LAX - FLT 3253 - WHILE TAXIING FOR TAKEOFF, HYDRAULIC PRESSURE INDICATION WENT TO ZERO.  REMOVED AND REPLACED NR 4 BRAKE ASSY FOR LEAKAGE.  AIRCRAFT RETURNED TO SERVICE.  (X)
